Remarks on quasi-topologies

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

A quasi-topology is a generalized topology (cf. [3]) closed for finite intersections. The paper discusses the question whether statements valid for topologies can be generalized for quasi-topologies.

Original languageEnglish
Pages (from-to)197-200
Number of pages4
JournalActa Mathematica Hungarica
Volume119
Issue number1-2
DOIs
Publication statusPublished - Apr 2008

Fingerprint

Topology
Generalized Topology
Intersection
Valid
Closed

Keywords

  • μ-friendly operation
  • Generalized topology
  • Monotonic operation
  • Quasitopology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Remarks on quasi-topologies. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 119, No. 1-2, 04.2008, p. 197-200.

Research output: Contribution to journalArticle

Császár, A. / Remarks on quasi-topologies. In: Acta Mathematica Hungarica. 2008 ; Vol. 119, No. 1-2. pp. 197-200.
@article{60d654f4752e4bb8b0d8973eff84c47a,
title = "Remarks on quasi-topologies",
abstract = "A quasi-topology is a generalized topology (cf. [3]) closed for finite intersections. The paper discusses the question whether statements valid for topologies can be generalized for quasi-topologies.",
keywords = "μ-friendly operation, Generalized topology, Monotonic operation, Quasitopology",
author = "A. Cs{\'a}sz{\'a}r",
year = "2008",
month = "4",
doi = "10.1007/s10474-007-7023-4",
language = "English",
volume = "119",
pages = "197--200",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Remarks on quasi-topologies

AU - Császár, A.

PY - 2008/4

Y1 - 2008/4

N2 - A quasi-topology is a generalized topology (cf. [3]) closed for finite intersections. The paper discusses the question whether statements valid for topologies can be generalized for quasi-topologies.

AB - A quasi-topology is a generalized topology (cf. [3]) closed for finite intersections. The paper discusses the question whether statements valid for topologies can be generalized for quasi-topologies.

KW - μ-friendly operation

KW - Generalized topology

KW - Monotonic operation

KW - Quasitopology

UR - http://www.scopus.com/inward/record.url?scp=46749129382&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46749129382&partnerID=8YFLogxK

U2 - 10.1007/s10474-007-7023-4

DO - 10.1007/s10474-007-7023-4

M3 - Article

AN - SCOPUS:46749129382

VL - 119

SP - 197

EP - 200

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -